# SDR SWAA2017110217476

- Difficulty date: October 28, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 46,864 hours, 27,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AISLE MID CABIN EMERGENCY LIGHT INOP.  R&R BATTERY PACK PER AMM.
